# SDR 2007UALA03907

- Difficulty date: September 26, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 25,566 hours, 6,810 cycles
- Engine: Pwa PW4052
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Stud
- Part number: 31T42501
- Condition: Arced
- Location: Nr 1 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MULTIPLE ELECTRICAL FLUCTUATIONS EXPERIENCED IN FLIGHT.  ARCING DAMAGE FOUND ON BOTH GROUND STUDS AND ATTACHING HARDWARE.  REPLACED NR 1 ENGINE GENERATOR FEEDER CABLE GROUND STUDS AND SELF LOCKING NUTS REF GNMM 2-0-7-002.  BONDING CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
